# SDR IPXA09156549

- Difficulty date: June 25, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 9,763 hours, 6,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQUENCE 126-F1-04 HAS A BLENDOUT .75 X .75 INCH AT FWD I/B CORNER OF DOUBLER.  DOUBLER IS LOCATED JUST FWD OF TAIL BALL.  REMOVED, FABRICATED AND INSTALLED NEW REPAIR DOUBLER SRM 53-10-12 FIG 208 SHEET 1.
